# SDR 20010323CW006

- Difficulty date: February 9, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N456WW
- Make and model: Beech 58
- Aircraft serial: TH444
- Engine: Cont IO520CB
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE NOT MAKING FULL TO POWER.  FOUND CONTAMINATED FUEL(WATER).  DEFUELED AIRCRAFT, OPENED FUEL CELL COMPLETELY DRIED OUT TANK, REPLACED ORING AND FUEL CAP.  AIRCRAFT RETURNED TO SERVICE, OPS OK
